UTHM Institutional Repository

On C integral in the n-dimensional Euclidean space

Herawan, Tutut (2010) On C integral in the n-dimensional Euclidean space. Journal of Science and Technology, 1 (2). pp. 57-70. ISSN 1985-8809

[img] PDF

Download (503kB)


In this paper, we generalize C integral on real line to the n-dimensional Euclidean space. Further, we present the Cauchy criterion for C integrability, the relation between C and Henstock integrals. Finally, we prove that monotone and dominated convergence theorems for the C integral are still valid in the n-dimensional Euclidean space.

Item Type: Article
Uncontrolled Keywords: The n-dimensional Euclidean space; C integral; Cauchy criterion; Monotone and dominated convergence theorems.
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Computer Science and Information Technology > Department of Software Engineering
Depositing User: Nurhafiza Hamzah
Date Deposited: 20 Apr 2011 07:26
Last Modified: 29 Apr 2011 06:41
URI: http://eprints.uthm.edu.my/id/eprint/547
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item


Downloads per month over past year